# SDR AALA200800140

- Difficulty date: January 23, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- Aircraft time: 48,793 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: P2010031302
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - EMERGENCY LIGHT AT RIGHT NUMBER FOUR DOOR MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT RIGHT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
